# SDR CA140702011

- Difficulty date: June 3, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Swrngn SA226TC
- Aircraft time: 33,822 hours
- Engine: Garrtt TPE33110UA
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 8978017
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) ON THE FIRST OCCURRENCE, THE ACFT LANDED AND WHEN FULL REVERSE WAS SELECTED, THE ENGINE APPEARED TO LOSE POWER.  THE STOP AND FEATHER WAS PULLED AND THE ACFT WAS INSPECTED BY AN AME.  AFTER SOME RIGGING ADJUSTMENTS THAT APPEARED TO FIX THE PROBLEMS THE ACFT WAS RETURNED TO BASE THE NEXT DAY AND FLEW 6 LEGS THE FOLLOWING WEEK BEFORE IT RECURRED.  ON THE 6TH LEG THE PROBLEM HAPPENED AGAIN UPON LANDING. FULL REVERSE CAUSED THE ENGINE TO FLAME OUT. THIS HAS OCCURRED ONCE IN THE COMPANY FLEET APPROX. 8 YEARS AGO.  THE FUEL CONTROL UNIT WAS REPLACED, THE ACFT RETURNED TO BASE.  A THOROUGH INSPECTION WAS CARRIED OUT OF THE RIGGING, TEST FLIGHTS CARRIED OUT AND HIGH SPEED TAXIS AND THE ACFT RETURNED TO SERVICE.  THE FUEL CONTROL IS BEING SENT TO AN AUTHORIZED REPAIR FACILITY FOR TESTING.
